# SDR SWAA2013062017427

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 33,516 hours, 22,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS CEILING EMERGENCY EXIT SIGN MISSING.  INSTALLED LENS PER MM.
